| Catalog Number |
82005 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that 30k fsi-sli-fg-10s ins,pkd is alleged to get warm and insert does not hold in handpiece.No injury occurred.
Additional Manufacturer Narrative
Adding udi # - udi # (b)(4), this is a follow up report to add this information.Investigation results: returned qty.(b)(4).Insert, 82005, 22046-00071468, jr, bul test method / gp005-wi02 inductance: gauge id# 5349 due: (b)(6) 2024 result: meets spec : does not meet spec: n/a.Tip condition: - meets spec? does not meet spec : n/a.Stack condition: meets spec? does not meet spec: n/a.Tested on: g136 gage id# 9626-2 due date: 03/31/2023 set pressure: 35 psi? water flow: output rate: 35 psi - meets spec? does not meet spec? n/a? spray pattern: - meets spec? does not meet spec? n/a? water leak: hp sealing ring? proximal ring? distal ring? seam leak? n/a? vibration: - meets spec? does not meet spec? n/a? grip condition: meets spec? does not meet spec? n/a? other visual observation: insert laminate stack is bent.Also insert was tested on a digital thermometer i.D.#6116a due date: (b)(6) 2023.The temperature was 89.2° f, no fault found.The specification states are not to exceed 118.4°f.(per frs-9175).Alleged event: confirmed? - not confirmed?.